MathSciNet Relay Station
MathSciNet bibliographic data
MR1948824 (2004a:94044) 94A60
Grigorʹev, D. Yu.; Ponomarenko, I. N. On nonabelian homomorphic public-key cryptosystems. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 293 (2002), Teor. Slozhn. Vychisl. 7, 39--58, 181--182; translation in J. Math. Sci. (N. Y.) 126 (2005), no. 3, 1158–1166
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement